ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2016 , Volume 9 , Issue 3

Issue in memory of Alfredo Lorenzi

Select all articles

Export/Reference:

Preface to the special issue in memory of Alfredo Lorenzi
Angelo Favini, Genni Fragnelli and Luca Lorenzi
2016, 9(3): i-ii doi: 10.3934/dcdss.201603i +[Abstract](997) +[PDF](91.4KB)
On some boundary control problems
Orazio Arena
2016, 9(3): 613-618 doi: 10.3934/dcdss.2016015 +[Abstract](983) +[PDF](286.6KB)
A fractional eigenvalue problem in $\mathbb{R}^N$
Giacomo Bocerani and Dimitri Mugnai
2016, 9(3): 619-629 doi: 10.3934/dcdss.2016016 +[Abstract](983) +[PDF](388.7KB)
Periodic solutions to nonlocal MEMS equations
Daniele Cassani and Antonio Tarsia
2016, 9(3): 631-642 doi: 10.3934/dcdss.2016017 +[Abstract](1059) +[PDF](394.9KB)
The problem of detecting corrosion by an electric measurement revisited
Mourad Choulli and Aymen Jbalia
2016, 9(3): 643-650 doi: 10.3934/dcdss.2016018 +[Abstract](893) +[PDF](359.0KB)
Degenerate flux for dynamic boundary conditions in parabolic and hyperbolic equations
Raluca Clendenen, Gisèle Ruiz Goldstein and Jerome A. Goldstein
2016, 9(3): 651-660 doi: 10.3934/dcdss.2016019 +[Abstract](878) +[PDF](328.8KB)
A singular limit problem for the Ibragimov-Shabat equation
Giuseppe Maria Coclite and Lorenzo di Ruvo
2016, 9(3): 661-673 doi: 10.3934/dcdss.2016020 +[Abstract](953) +[PDF](374.4KB)
$1$-dimensional Harnack estimates
Fatma Gamze Düzgün, Ugo Gianazza and Vincenzo Vespri
2016, 9(3): 675-685 doi: 10.3934/dcdss.2016021 +[Abstract](941) +[PDF](386.9KB)
Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel
Vladimir E. Fedorov and Natalia D. Ivanova
2016, 9(3): 687-696 doi: 10.3934/dcdss.2016022 +[Abstract](1123) +[PDF](372.2KB)
Generalized Wentzell boundary conditions for second order operators with interior degeneracy
Genni Fragnelli, Gisèle Ruiz Goldstein, Jerome Goldstein, Rosa Maria Mininni and Silvia Romanelli
2016, 9(3): 697-715 doi: 10.3934/dcdss.2016023 +[Abstract](1003) +[PDF](417.6KB)
Classical solutions to quasilinear parabolic problems with dynamic boundary conditions
Davide Guidetti
2016, 9(3): 717-736 doi: 10.3934/dcdss.2016024 +[Abstract](880) +[PDF](389.0KB)
Inverse problems for evolution equations with time dependent operator-coefficients
Mohammed Al Horani, Angelo Favini and Hiroki Tanabe
2016, 9(3): 737-744 doi: 10.3934/dcdss.2016025 +[Abstract](989) +[PDF](308.5KB)
Observability of $N$-dimensional integro-differential systems
Paola Loreti and Daniela Sforza
2016, 9(3): 745-757 doi: 10.3934/dcdss.2016026 +[Abstract](1092) +[PDF](371.6KB)
Existence of solutions for anisotropic Cahn-Hilliard and Allen-Cahn systems in higher space dimensions
Ahmad Makki and Alain Miranville
2016, 9(3): 759-775 doi: 10.3934/dcdss.2016027 +[Abstract](1070) +[PDF](382.5KB)
Semigroup-theoretic approach to identification of linear diffusion coefficients
Gianluca Mola, Noboru Okazawa, Jan Prüss and Tomomi Yokota
2016, 9(3): 777-790 doi: 10.3934/dcdss.2016028 +[Abstract](948) +[PDF](406.8KB)
Stability of the wave equation with localized Kelvin-Voigt damping and boundary delay feedback
Serge Nicaise and Cristina Pignotti
2016, 9(3): 791-813 doi: 10.3934/dcdss.2016029 +[Abstract](1121) +[PDF](433.7KB)
A symmetry result for degenerate elliptic equations on the Wiener space with nonlinear boundary conditions and applications
Matteo Novaga, Diego Pallara and Yannick Sire
2016, 9(3): 815-831 doi: 10.3934/dcdss.2016030 +[Abstract](974) +[PDF](440.4KB)
Strong solutions of quasilinear equations in Banach spaces not solvable with respect to the highest-order derivative
Marina V. Plekhanova
2016, 9(3): 833-846 doi: 10.3934/dcdss.2016031 +[Abstract](862) +[PDF](382.6KB)
Nonlocal elliptic problems in infinite cylinder and applications
Alexander L. Skubachevskii
2016, 9(3): 847-868 doi: 10.3934/dcdss.2016032 +[Abstract](873) +[PDF](497.7KB)
On nonlinear and quasiliniear elliptic functional differential equations
Olesya V. Solonukha
2016, 9(3): 869-893 doi: 10.3934/dcdss.2016033 +[Abstract](850) +[PDF](433.9KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]